# SDR WVER201807160245

- Difficulty date: May 3, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 755EV
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: CN6244230204
- Condition: Gouged
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANELS 443BB AND 443BT ARE GOUGED ON AFT END.  REPAIRED PANELS 443BB AND 443BT IAW EC/TC EO CL600-2C-10-54-L05664 AND EO CL600-2C10-54-L05665.
